# SDR SWIA200413500

- Difficulty date: May 30, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,558 hours, 32,896 cycles
- Engine: Pwa PW118B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RIB 15A IN PAX DOOR ENTRANCE AFT OF PAX DOOR AFT ACTUATOR RIB CLIP IS CORRODED THROUGH TO SKIN.  P/N 120-09800-001.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED FRAME SHEAR AT FRAME 15A.  INSTALLED FRAME 15A SHEAR TIE BETWEEN STRINGER 18L - 19L.
